# SDR AU981390

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- Propeller: Rotol R333482F12
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1379287L403
- Condition: Failed
- Location: Bleed Air
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN BLEED HOSE BROKEN AT FLANGE.  HOSE IS A PRE-MOD ITEM.
